# SDR UIEA2020032300509

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,521 hours, 24,963 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD FUEL PUMP PRESS EICAS ON FINAL APPROACH.( LH FWD FUEL PUMP PRESSURE SWITCH CONNECTOR CLEANED AND RESET I.A.W AMM 28-42-01. OPS CHECK SATISFACTORY, ALL INDICATIONS NORMAL. )
